# SDR AWXA200700186

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,355 hours, 44,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431255
- Part serial: 0834
- Condition: Debonded
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - LEFT WING OUTBOARD FOREFLAP HAS A DISBONDED AREA MIDSPAN, WBL 246.50 - WBL 354.70.  REPLACED LEFT WING OUTBOARD FOREFLAP IAW AWA TASK CARD R3M27022.
